# SDR MWEA97460

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5241 · Galley Doors
- Part: Door Beam
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FWD END PAST STOP DRILL HOLE NR 1 DOOR BEAM CRACKED.  MAINT REPAIRED IAW SRD 5939988 AND SB52-125.
